| Model Number |
10603 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary vessel.A 2.50x20mm synergy stent was advanced to treat the lesion.However, the device failed to cross and the stent was damaged.No patient complications were reported.